# SDR QXEA2014072400639

- Difficulty date: July 24, 2014
- Submitted: July 28, 2014
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4032
- Aircraft time: 31,942 hours, 33,397 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Lavatory
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

F/A REPORTS THAT THE LAVATORY SMOKE DETECTOR GREEN LIGHT IS NOT ILLUMINATED. REMOVED LAV SMOKE DETECTOR, INSPECTED DISDCONNECTED C/P, NO DEFECTS.  REINSTALLED C/P TO SMOKE DETECTOR. IAW AMM TASK 26-12-11-000-801/400-801. OPS CKS NORMAL IAW AMM TASK 26-12-11-710-801.  ACFT OK FOR CONT SERVICE.  REINSTALLED SMOKE DETECTOR.
